Inventiones mathematicae

, Volume 121, Issue 1, pp 579–611

Picard-Lefschetz theory and characters of a semisimple Lie group

  • W. Rossmann
Article

DOI: 10.1007/BF01884312

Cite this article as:
Rossmann, W. Invent Math (1995) 121: 579. doi:10.1007/BF01884312

Abstract

The paper applies Picard-Lefschetz theory to the distribution characters of infinite dimensional representations of semisimple Lie groups and analyzes their asymptotic behaviour at the identity.

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • W. Rossmann
    • 1
  1. 1.Department of MathematicsUniversity of OttawaOttawaCanada